# SDR RYN2008F00000

- Difficulty date: July 1, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- Engine: Rroyce RB211*
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Fcc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK, DUE TO LOSS OF ALL 3 AUTO PILOTS AND THE CAPTAIN`S FLIGHT DIRECTOR, COULD NOT ENTER RVSM AIRSPACE.  RESET LT FCC AND ACCOMPLISHED TEST 2 AND 10 IAW AMM 22-30-00.  ALL CHECKED NORMAL. (K)
